# SDR HEEA967304

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 205030710007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED.  (VERTICAL ANGLE CRACKED AT 3RD RIVET HOLES FROM THE TOP IN THE JOGGLE AREA.  ANGLE WAS INSTALLED UNDER PRELOAD. REPLACED WITH SERVICEABLE ANGLE.
